MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; CPAP

DEVILBISS HEALTHCARE LLC DEVILBISS; CPAP
Model Number DV53D
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a cpap by an end-user, who reported that the power cord for his unit "got hot, smoking and on fire", and he suffered burns to his fingers.The end-user noted the cpap was plugged into a "power strip" with numerous other devices.He stated the event occurred when he partially pulled the cpap plug from the strip and then re-inserted it.The end-user did not seek medical treatment for his injury.Devilbiss requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DEVILBISS
Common Device Name
CPAP
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
roberto munoz
100 devilbiss drive
somerset, PA 15501
MDR Report Key17462372
Report Number2515872-2023-00077
Device Sequence Number7106099
Product Code BZD
UDI-Device Identifier00885304001874
UDI-Public00885304001874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDV53D
Device Catalogue NumberDV53D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale